Alert archive / Kentucky / Tornado Warnings in 2011
Tornado Warning 6, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Feb 24, 2011, 8:11 PM CST for Christian County, Todd County, Kentucky. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 24, 2011, 8:11 PM CST (02:11 UTC)
- Expired
- Feb 24, 2011, 8:40 PM CST
- In force
- 29 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Christian County, KY, Todd County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 8:30 PM CST | TSTM WND GST 65 | Clifty, KY | LATE REPORT...WINDS ESTIMATED 60 TO 65 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 24, 5:54 PM CST | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 538 m²/s²
- 0-3 km storm-relative helicity
- 629 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
539 WFUS53 KPAH 250211 TORPAH KYC047-219-250300- /O.NEW.KPAH.TO.W.0006.110225T0211Z-110225T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE PADUCAH KY 811 PM CST THU FEB 24 2011 THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY... NORTHERN TODD COUNTY IN SOUTH CENTRAL KENTUCKY... * UNTIL 900 PM CST. * AT 806 PM CST...TRAINED WEATHER SPOTTERS REPORTED A WALL CLOUD NEAR KELLY IN CHRISTIAN COUNTY AT 800 PM. THE CIRCULATION IS NOW 11 MILES WEST OF ALLEGRE...MOVING EAST AT 35 TO 45 MPH. * LOCATIONS IN THE WARNING INCLUDE... ALLEGRE... CLIFTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 60 MPH. && LAT...LON 3685 8746 3704 8743 3706 8706 3684 8706 TIME...MOT...LOC 0209Z 264DEG 32KT 3694 8738 $$ PS
2 follow-up statements
352 WWUS53 KPAH 250231 SVSPAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 831 PM CST THU FEB 24 2011 KYC047-250240- /O.CAN.KPAH.TO.W.0006.000000T0000Z-110225T0300Z/ CHRISTIAN KY- 831 PM CST THU FEB 24 2011 ...THE TORNADO WARNING FOR EAST CENTRAL CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY IS CANCELLED... LAT...LON 3684 8724 3705 8717 3706 8706 3684 8706 TIME...MOT...LOC 0230Z 264DEG 32KT 3701 8708 $$ KYC219-250300- /O.CON.KPAH.TO.W.0006.000000T0000Z-110225T0300Z/ TODD KY- 831 PM CST THU FEB 24 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHEASTERN TODD COUNTY IN SOUTH CENTRAL KENTUCKY... AT 827 PM CST...DOPPLER RADAR INDICATED A STORM WITH ROTATION NEAR NEAR CLIFTY...MOVING EAST AT 35 MPH. . PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. && LAT...LON 3684 8724 3705 8717 3706 8706 3684 8706 TIME...MOT...LOC 0230Z 264DEG 32KT 3701 8708 $$ PS
223 WWUS53 KPAH 250240 SVSPAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 840 PM CST THU FEB 24 2011 KYC219-250250- /O.CAN.KPAH.TO.W.0006.000000T0000Z-110225T0300Z/ TODD KY- 840 PM CST THU FEB 24 2011 ...THE TORNADO WARNING FOR NORTHEASTERN TODD COUNTY IN SOUTH CENTRAL KENTUCKY IS CANCELLED... LAT...LON 3684 8724 3705 8717 3706 8706 3684 8706 TIME...MOT...LOC 0240Z 264DEG 32KT 3702 8697 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Feb 24, 5:55 PM CST, 2 hours 16 minutes earlier.
Area forecast discussion, Feb 24, 5:55 PM CST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
555 PM CST THU FEB 24 2011
.UPDATE...
UPDATED AVIATION DISCUSSION FOR 00Z TAFS.
&&
.DISCUSSION...
LATEST SURFACE ANALYSIS DEPICTS LOW OVER SOUTHWEST OK WITH A STRONG
WARM FRONT EXTENDING EASTWARD THROUGH AR THROUGH MEM TO BWG. ANOTHER
WEAK WARM FRONT OR BOUNDARY EXTENDED NORTHEAST INTO SC MO. THE
ATTENDANT COLD FRONT EXTENDED SOUTH THROUGH TEXAS. INFRA RED
SATELLITE INDICATED CLOUD TOPS COOLING NORTHEAST OF THE SURFACE LOW
ASSOCIATED UPPER LEVEL SHORTWAVE ROTATING THROUGH CENTRAL PLAINS.
THE LATEST MODEL RUNS ARE IN REASONABLE AGREEMENT WITH STORM SYSTEM
POISED TO MOVE THROUGH THE AREA. AGREE WITH SWODY1 THE GREATEST
THREAT OF SEVERE WILL BE SOUTH OF THE PAH CWA. HOWEVER...THE UPPER
LEVEL SHORT WAVE WILL PHASE WITH THE SURFACE LOW AS IT MOVES THROUGH
THE AREA...CAUSING THE LOW TO DEEPEN AS THE SYSTEM INTENSIFIES.
FORECAST SOUNDING SHOW AS PRECIPITABLE WATER APPROACHING 1.5 THIS
COMBINED WITH ALREADY OVER AN INCH OF RAINFALL THIS MORNING WILL
CONTINUE THE FLOODING THREAT. SURFACE BASED INSTABILITY RATHER
LIMITED UNTIL AFTER 00Z FRI. LI'S ARE POSITIVE UNTIL EVENING WITH NO
CAPE UNTIL THE AFOREMENTIONED TIME EITHER. EVEN AFTER 00Z CAPE STAYS
WELL BELOW 500 J/KG. HOWEVER THE SHEAR WILL BE IMPRESSIVE AND MAY
OVERCOME THE LACK OF INSTABILITY ALONG THE FRONT AND WITH THE
PASSAGE OF THE LOW 0-1KM HELICITY ARE IN THE 500-700 M2S2 WITH 0-6KM
OVER 1000 M2S2. THE AREA OF GREATEST SHEAR WILL BE ALONG AND SOUTH
OF THE OHIO RIVER IN KY...SWIN...AND SIL. AND ALONG AND SOUTH OF US
HIGHWAY 60 ACROSS SEMO. WITH THE 850MB JET AROUND 75 KNOTS
PLUS...VERTICALLY STACKED LOW OVERHEAD...AND A FRONTAL
BOUNDARY...THERE IS A DEFINITE THREAT OF SEVERE. ALTHOUGH AS
MENTIONED BEFORE AND SUPPORTED BY SWODY1 A MUCH GREATER THREAT EXIST
TO OUR SOUTH WHERE SURFACE BASED INSTABILITY IS GREATER.
AFTER MIDNIGHT TONIGHT EXPECT THE THREAT TO EXIT TO OUR EAST WITH
WEAK HIGH PRESSURE BUILDING IN AS THE FLOW ALOFT BECOMES ZONAL
THROUGH SATURDAY NIGHT.
MAIN FORECAST ISSUE IN THE LONGER TERM WILL COME WITH ANOTHER STRONG
MID LVL SHORT WAVE AND ASSOCIATED COLD FRONT THAT WILL ROTATE NE
INTO THE MID MS RIVER VALLEY...MAINLY SUN NIGHT INTO MON MORNING.
SOMEWHAT GOOD NEWS AND BAD NEWS WITH THIS SYSTEM.
FIRSTLY...THE BAD NEWS IS THAT IT LOOKS AS THOUGH THE MID LVL LOW
WILL BE STRONGER THAN THE ONE MOVING THROUGH TONIGHT...AND THE SFC
LOW WILL BE PASSING FURTHER NORTH ACROSS IL...WHICH WILL PUT US IN
MORE UNSTABLE AIR THAN TODAY. THUS...WITH THE STRONG WIND FIELDS
INVOLVED...THE CHC OF AT LEAST SCT STRONG TO SVR CONVECTION LOOKS
LIKE A GOOD BET. TIMING IS AN ISSUE THO...WITH THE CANADIAN MODEL
SUGGESTING SUN EVENING...THE GFS SUGGESTING LATER SUN NIGHT...AND
THE ECMWF SUGGESTING MON MORNING. IN ORDER TO MINIMIZE ANY TIMING
ERRORS...OPTED TO LEAN MORE TOWARD THE 12Z GFS...SO POPS WILL BE
HIGHEST OVERNIGHT SUN NIGHT.
THE POSSIBLY BETTER NEWS IS THAT WHILE THERE LOOKS TO BE A GOOD SHOT
OF MDT TO HVY RAIN/STORMS WITH THIS SYSTEM...IT LOOKS TO BE FAIRLY
PROGRESSIVE AND THEREFORE SHOULD NOT BE A LONG LASTING HEAVY RAIN
EVENT. NONETHELESS...AS SATURATED AS THE SOIL WILL BE OVER MANY
LOCATIONS...EVEN A QUICK INCH OR TWO COULD CAUSE MORE HYDRO
ISSUES...SO WILL NEED TO MONITOR THAT ASPECT ALSO.
REMAINDER OF THE EXTENDED LOOKS MAINLY PRECIP FREE AS HIGH PRESSURE
FINALLY BUILDS IN FROM THE PLAINS. BACK TO MORE NORMAL LATE FEB
TEMPS TOO..BUT NOTHING ARCTIC/CANADIAN LIKE.
&&
.AVIATION...
LOW WILL TRACK NE ACROSS WRN KY THIS EVENING WITH WINDS BACKING FROM
NE TO N AND PERHAPS NW FOR A TIME IN ITS WAKE. CIGS GENERALLY
BETWEEN 500 AND 1KFT WILL BEGIN TO BREAK WITH THE EMBEDDED TSRA BUT
WILL NOT GO PREDOMINATELY MVFR UNTIL AFTER THE BACK EDGE OF THE RAIN
WHICH SHOULD END RATHER ABRUPTLY FROM WEST TO EAST BETWEEN 02-07Z.
UNTIL THEN VSBYS WILL REMAIN IFR TO OCNL LIFR IN THUNDERSTORMS. MAIN
TSTM THREAT WILL BE ACROSS WESTERN KY. CIGS WILL REMAIN MVFR FOR
MUCH OF FRIDAY ONLY GRADUALLY RISING ABOVE 2KFT BY MIDDAY.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH FROM 6 AM CST THIS MORNING THROUGH THIS
EVENING FOR BALLARD-CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-
CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-
LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-
TRIGG-UNION KY-WEBSTER.
MO...FLASH FLOOD WATCH FROM 6 AM CST THIS MORNING THROUGH THIS
EVENING FOR BOLLINGER-BUTLER-CAPE GIRARDEAU-CARTER-
MISSISSIPPI-NEW MADRID-RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...FLASH FLOOD WATCH FROM 6 AM CST THIS MORNING THROUGH THIS
EVENING FOR ALEXANDER-HARDIN-JOHNSON-MASSAC-POPE-PULASKI-
UNION IL.
IN...NONE.
&&Hazardous weather outlook, Feb 24, 3:29 AM CST, 16 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 329 AM CST THU FEB 24 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-251100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 329 AM CST THU FEB 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT RAIN AND THUNDERSTORMS ARE FORECAST TODAY INTO TONIGHT. THE PRIMARY THREAT WILL BE HEAVY RAINFALL. 2 TO 4 INCH RAINFALL AMOUNTS WILL BE COMMON...AND LOCALLY HIGHER AMOUNTS COULD OCCUR. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THE EVENING...MAINLY SOUTH OF A LINE FROM PERRYVILLE MISSOURI...TO SHAWNEETOWN ILLINOIS...TO ROCKPORT INDIANA. THE WATCH INCLUDES ALL OF WESTERN KENTUCKY AS WELL AS FAR SOUTHERN ILLINOIS AND MUCH OF SOUTHEAST MISSOURI. REFER TO THE WATCH FOR MORE DETAILS. FLOOD WARNINGS AND ADVISORIES ARE IN EFFECT AS WELL...REFER TO THESE PRODUCTS FOR MORE COMPLETE DETAILS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE FLOOD WATCH AREA...AND A MODERATE RISK OF SEVERE THUNDERSTORMS DOES TOUCH INTO EXTREME SOUTHWEST KENTUCKY AND THE BOOTHEEL OF SOUTHEAST MISSOURI. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES COULD OCCUR WITH THE BEST TIME PERIOD FOR THEIR THREAT BEING LATE THIS AFTERNOON AND EARLY THIS EVENING...WHEN THE STORM SYSTEM MAKES ITS PASSAGE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS ANOTHER CHANCE OF IMPACT WEATHER SUNDAY NIGHT INTO MONDAY. A VIGOROUS UPPER LEVEL SYSTEM COULD RESULT IN STRONG OR SEVERE STORMS AND ANOTHER BOUT OF HEAVY RAIN AS WELL DURING THIS TIME FRAME. THE SOIL OVER MUCH OF THE REGION WILL LIKELY BE QUITE SATURATED BY THE TIME THIS SECOND SYSTEM MOVES IN...SO ANY HEAVY RAINFALL COULD EXACERBATE ANY ONGOING OR LINGERING FLOODING ISSUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION TODAY IS ANTICIPATED.
In the hours before
Local storm report, Feb 24, 6:52 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
652 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL 1 S WINGO 36.63N 88.74W
02/24/2011 M1.00 INCH GRAVES KY TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED 1 MILE SOUTH OF TOWN.
VISIBILITY NEAR ZERO WITH VERY STRONG WINDS.
&&
SMITTYLocal storm report, Feb 24, 6:55 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
655 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HEAVY RAIN PADUCAH 37.07N 88.64W
02/24/2011 E0.00 INCH MCCRACKEN KY EMERGENCY MNGR
JACKSON STREET CLOSING DUE TO WATER DEEP ENOUGH TO FLOAT
VEHICLES. CAIRO STREET AND 13TH STREET IS UNDER WATER.
&&
SMITTYLocal storm report, Feb 24, 7:10 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
710 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TSTM WND DMG HARVEY 36.81N 88.42W
02/24/2011 MARSHALL KY TRAINED SPOTTER
SEVERAL DOWNED TREES WITH WIND GUSTS 45 TO 50 MPH.
&&
SMITTYLocal storm report, Feb 24, 7:13 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
713 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HEAVY RAIN OWENSBORO 37.76N 87.12W
02/24/2011 E0.00 INCH DAVIESS KY EMERGENCY MNGR
HICKMAN AVENUE FLOODED. SEVERAL STRANDED VEHCILES
THROUGHOUT THE COMMUNITY.
&&
SMITTYLocal storm report, Feb 24, 7:15 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
715 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM HEAVY RAIN WEST PADUCAH 37.08N 88.74W
02/24/2011 E0.00 INCH MCCRACKEN KY EMERGENCY MNGR
6 INCHES OF FLOWING WATER OVER MAYFIELD METROPOLIS ROAD.
&&
SMITTYLocal storm report, Feb 24, 8:02 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
802 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST HOPKINSVILLE 36.85N 87.49W
02/24/2011 M77 MPH CHRISTIAN KY TRAINED SPOTTER
WIND MEASURED AROUND THE 68/80 BYPASS ON THE EAST SIDE OF
TOWN. MEASURED WINDS 65 MPH AT LOVERS LANE.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 6:33 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Calloway, Crittenden, Fulton, Graves, Hickman and 4 more | 27 min |
| Feb 24, 6:35 PM CST | Tornado Warning | PAH | Fulton, Graves, Hickman | 25 min |
| Feb 24, 6:50 PM CST | Tornado Warning | PAH | Calloway, Graves | 40 min |
| Feb 24, 6:55 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Hopkins, Livingston, Lyon, Marshall and 2 more | 35 min |
| Feb 24, 7:14 PM CST | Tornado Warning | PAH | Calloway, Lyon, Marshall, Trigg | 31 min |
| Feb 24, 7:33 PM CST | Flash Flood Warning | PAH | Calloway, Fulton, Graves, Hickman, Marshall | 5 hr |
| Feb 24, 7:38 PM CST | Tornado Warning | PAH | Christian, Trigg | 52 min |
| Feb 24, 8:17 PM CST | Tornado Warning | PAH | Muhlenberg | 28 min |
| Feb 24, 8:22 PM CST | Flash Flood Warning | PAH | Caldwell, Christian, Hopkins, Lyon, Muhlenberg, Todd and 1 more | 4 hr |
| Feb 24, 8:42 PM CST | Severe Thunderstorm Warning | PAH | Christian, Todd, Trigg | 33 min |
| Feb 24, 8:53 PM CST | Flash Flood Warning | PAH | Daviess, Henderson | 4 hr |
| Feb 24, 9:26 PM CST | Areal Flood Advisory | PAH | Hopkins, McLean, Muhlenberg, Webster | 109 min |
| Feb 24, 10:35 PM CST | River Flood Warning | PAH | Daviess, Henderson | 28 days |
| Feb 25, 12:25 AM CST | Areal Flood Warning | PAH | Calloway, Fulton, Graves, Hickman, Marshall | 12 hr |
| Feb 25, 12:39 AM CST | Areal Flood Warning | PAH | Caldwell, Christian, Hopkins, Lyon, Muhlenberg, Todd and 1 more | 6 hr |
| Feb 25, 8:36 AM CST | River Flood Warning | PAH | Ballard, Carlisle, Fulton, Hickman | 37 days |
| Feb 25, 8:36 AM CST | River Flood Warning | PAH | Henderson, Union | 30 days |
| Feb 25, 8:36 AM CST | River Flood Warning | PAH | Crittenden, Union | 33 days |
| Feb 25, 8:36 AM CST | River Flood Warning | PAH | Crittenden, Livingston | 14 hr |
| Feb 25, 8:36 AM CST | River Flood Warning | PAH | Ballard, McCracken | 37 days |
Nearby
Tornado Warnings in Kentucky, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.